Journal article icon

Journal article

Proper local scoring rules

Abstract:

We investigate proper scoring rules for continuous distributions on the real line. It is known that the log score is the only such rule that depends on the quoted density only through its value at the outcome that materializes. Here we allow further dependence on a finite number $m$ of derivatives of the density at the outcome, and describe a large class of such $m$-local proper scoring rules: these exist for all even $m$ but no odd $m$. We further show that for $m\geq2$ all such $m$-local ru...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1214/12-AOS971

Authors


Lauritzen, S More by this author
Journal:
Annals of Statistics
Volume:
40
Issue:
1
Pages:
561-592
Publication date:
2011-01-26
DOI:
ISSN:
0090-5364
URN:
uuid:80e9c2eb-c802-4240-841b-1e8cde1b5e41
Source identifiers:
184649
Local pid:
pubs:184649
Language:
English
Keywords:

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP